Position:
Lecturer
Department:
Department of Mathematics (DM)
Room:
NB 630
eMail:
Phone:
+421 259 325 332
Fax:
+421 252 495 177
Research activities:
Ordered algebraic systems
Availability:

Citations

  • Total citations       7
M. JasemĽ. Horanská: Mathematics I, A Collection of Problems (in Slovak), STU v Bratislave, Radlinského 9, 812 37 Bratislava., 2009.
  • Number of citations       1
M. Jasem: Isometries and direct decompositions of pseudo MV-algebras. Mathematica Slovaca, vol. 57, pp. 107–118, 2007.
  • Number of citations       1
  • Avallone, Anna – Barbieri, Giuseppina – Vitolo, Paolo – Weber, Hans: Decomposition of Pseudo-effect Algebras and the Hammer-Sobczyk Theorem. Order-a Journal on the Theory of Ordered Sets and Its Applications, no. 3, vol. 33, pp. 477-501, 2016.
M. Jasem: Intrinsic metric preserving maps on partially ordered groups. Algebra Universalis, no. 1, vol. 36, pp. 135–140, 1996.
  • Number of citations       4
  • Kopperman, R. – Pajoohesh, H. – Richmond, T.: Topologies arising from metrics valued in abelian l-groups. Algebra Universalis, no. 4, vol. 65, pp. 315-330, 2011.
  • Holland, W. C. – Kopperman R. – Pajoohesh H.: Intrinsic generalized metrics. Algebra Universalis, no. 1, vol. 67, pp. 1-18, 2012.
  • Pajoohesh, H.: k-metric spaces. Algebra Universalis, no. 1, vol. 69, pp. 27-43, 2013.
  • Kopperman, R. - Pajoohesh, H.: Representing topologies using partially ordered semigroups. Topology and its Applications, vol. 249, pp. 135-140, 2018.
M. Jasem: On weak isometries in multilattice groups. Mathematica Slovaca, no. 4, vol. 40, pp. 337–340, 1990.
  • Number of citations       1
  • Rudeanu, M – Vaida, D.: Revisiting the Works of Mihailo Benado. Journal of Multiple-Valued Logic & Soft Computing, no. 3/4, vol. 20, pp. 265-307, 2013.
Facebook / Youtube

Facebook / Youtube

RSS